English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/40470
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

A simple derivation of supersymmetric extremal black-hole attractors

AuthorsOrtín Miguel, Tomás
KeywordsSupersymmetry
Supergravity
Black holes
Attractors
Issue DateJun-2011
PublisherElsevier
CitationPhysics Letters B 700(3-4): 261-264 (2011)
AbstractWe present a simple and yet rigorous derivation of the flow equations for the supersymmetric black-hole solutions of all 4-dimensional supergravities based on the recently found general form of all those solutions.
Description4 páginas.-- El Pdf es la versión pre-print: arXiv:1103.2738v2.
Publisher version (URL)http://dx.doi.org/10.1016/j.physletb.2011.05.012
URIhttp://hdl.handle.net/10261/40470
DOIhttp://dx.doi.org/10.1016/j.physletb.2011.05.012
ISSN0370-2693
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
ARTICULOS314872[1].pdf229,16 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.